# SDR AALA200801598

- Difficulty date: June 12, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N589AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53252
- Aircraft time: 53,870 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: P2010031303
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY EXIT SIGN LIGHT AT RT SIDE OF AFT GALLEY EXIT DOOR BROKEN.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY EXIT SIGN LIGHT AT RT SIDE OF AFT GALLEY EXIT DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
